# SDR 05FDEA00139

- Difficulty date: January 21, 2005
- Submitted: January 24, 2005
- Operation: Air carrier
- Aircraft: N395FE
- Make and model: Doug DC10
- Aircraft serial: 46629
- Aircraft time: 72,547 hours, 29,650 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: ARC25122
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBOARD FLAP HINGE INBOARD PIVOT BUSHING GALLED AND PITTED.  MEASURED BORE DIAMATER, FOUND TO BE OUT OF LIMITS IAW DAC CMM 57-52-01.  ALODINE AND PRIMED BORE IAW DC10-10 SRM 51-21-01 VOL 2, FABRICATED, INSTALLED AND HONED BUSHING TO A FINAL INSIDE DIAMETER OF .9995-1.0005 IAW DAC CMM 57-52-01 AND FEDEX EA 8-5750-83955, RIGHT HAND INBOARD FLAP, OUTBOARD HINGE BRACKET OVERSIZE PIVOT BORE- REPAIR, REFERENCE NON-ROUTINE N00386.
